On scalar-valued nonlinear absolutely summing mappings

Tom 83 / 2004

Daniel Pellegrino Annales Polonici Mathematici 83 (2004), 281-288 MSC: Primary 46B15; Secondary 46G25. DOI: 10.4064/ap83-3-10

Streszczenie

We investigate cases (“coincidence situations”) in which every scalar-valued continuous $n$-homogeneous polynomial (or every continuous $n$-linear mapping) is absolutely $(p;q)$-summing. We extend some well known coincidence situations and obtain several non-coincidence results, inspired by a linear technique due to Lindenstrauss and Pełczyński.

Autorzy

  • Daniel PellegrinoDepartamento de Matemática e Estatística
    Universidade Federal de Campina Grande
    Caixa Postal 10044
    Campina Grande, PB, 58109-970, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek